# SDR YENA20121119651

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 38,713 hours, 13,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499004
- Part serial: 8423
- Condition: Failed
- Location: Cabin
- Part time: 8,436 hours, 2,985 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1796 CUN-FLL, DURING DESCENT AND TAXI IN, VERY MUSTY DAMP SMELL COMING FROM A/C SYSTEM.  REMOVED AND REPLACED RIGHT OZONE FILTER AS PER 21-51-41.  LEAK AND OPS CHECK GOOD.
